MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STOPCOCK,3-WAY,45,PSI,LOW,OFF,ROT,COLAR

Medline Industries, LP MEDLINE; STOPCOCK,3-WAY,45,PSI,LOW,OFF,ROT,COLAR
Catalog Number DYNJSC301
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have 2 lot# 3 way low pressure stopcock with rotating male collar ref#(b)(6), sin#2157161 that are defective and leak out of the valve.".
 
Additional Manufacturer Narrative
The customer reported the 3 way low pressure stopcock with rotating male collar are defective and leak out of the valve.Thirty-nine unused samples were returned for evaluation; visual evaluation of the returned sample did not reveal any defects, and a 10 ml syringe was filled with water.Eight of the thirty-nine returned samples leaked upon aspiration, the complaint was able to be duplicated with the available samples, and the reported defect is confirmed.Root cause can be attributed to vendor design deviation, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STOPCOCK,3-WAY,45,PSI,LOW,OFF,ROT,COLAR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50884102
Report Number1417592-2026-49950
Device Sequence Number13218155
Product Code DTL
UDI-Device Identifier40884389734569
UDI-Public40884389734569
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJSC301
Device Lot Number22IBU132
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown